Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    sammy is offline New Member
    Join Date
    Nov 2003
    Posts
    4

    Angry Oral winstrol causing indigestion

    I'm taking 10 mg. (50 mg. per day)winstrol tabs by Denkall Labs. Has anyone ever had stomach problems with this stuff?

  2. #2
    WiLLpOwEr's Avatar
    WiLLpOwEr is offline Member
    Join Date
    May 2003
    Location
    Living my life to the fullest!
    Posts
    553
    Pretty much all oral steriods can give you intestinal/gastric problems. Maybe try lowering the dose to 30mg and see how that works if it is really that bad.

  3. #3
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    Quote Originally Posted by sammy
    I'm taking 10 mg. (50 mg. per day)winstrol tabs by Denkall Labs. Has anyone ever had stomach problems with this stuff?
    pepto bismol

  4. #4
    sammy is offline New Member
    Join Date
    Nov 2003
    Posts
    4
    Quote Originally Posted by WiLLpOwEr
    Pretty much all oral steriods can give you intestinal/gastric problems. Maybe try lowering the dose to 30mg and see how that works if it is really that bad.

    I weigh 240 don't you think I would be
    under dosing myself at 30mg per day?

  5. #5
    TRE's Avatar
    TRE
    TRE is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    OC
    Posts
    2,523
    The dosage is fine its just a fact that orals can cause stomach acids to run rapid. Especially winny. When you take them eat a sanwich or some kind of starch before and a little after. That will cut down on the stomach acid.

  6. #6
    steadygaining1's Avatar
    steadygaining1 is offline Associate Member
    Join Date
    Aug 2003
    Location
    in the east
    Posts
    202
    Quote Originally Posted by TRE
    The dosage is fine its just a fact that orals can cause stomach acids to run rapid. Especially winny. When you take them eat a sanwich or some kind of starch before and a little after. That will cut down on the stomach acid.
    I am taking 50mg a day as well, I was having a similar problem. I would eat a sncak and pop a few and get a stomach ache form hell. Now i only take them wiht my big meals, like 1/2 way thru so I feel they are buried in my belly. I don't think it has affected absorbtion I am still seeing gains.SG1

  7. #7
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338
    I had the same problems, never figured it out, but I will try the during big meal technique.

  8. #8
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by TRE
    The dosage is fine its just a fact that orals can cause stomach acids to run rapid. Especially winny. When you take them eat a sanwich or some kind of starch before and a little after. That will cut down on the stomach acid.
    Agreed,same with Dbol also.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •